Applied Mathematics

Vol.6 No.1(2015), Paper ID 53380, 11 pages

DOI:10.4236/am.2015.61019

 

Some Sequence of Wrapped Δ-Labellings for the Complete Bipartite Graph

 

Tomoko Adachi, Daigo Kikuchi

 

Department of Information Sciences, Toho University, Funabashi, Japan
Department of Information Sciences, Toho University, Funabashi, Japan

 

Copyright © 2015 Tomoko Adachi, Daigo Kikuchi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Adachi, T. and Kikuchi, D. (2015) Some Sequence of Wrapped Δ-Labellings for the Complete Bipartite Graph. Applied Mathematics, 6, 195-205. doi: 10.4236/am.2015.61019.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.